# SDR ASAA0540715

- Difficulty date: December 2, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE.  FOUND OUT OF LIMITS, REPAIRED IAW B737-400 SRM 53-00-07 FIG 201.  (M)
